# SDR 96ZZZM664

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 3510005801
- Condition: Overheated
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLT NR 444 - ATL-ATL - AIR RETURN, STRONG ACRID ODOR IN COCKPIT IN CLIMB-OUT SIMILAR TO ELECTRICAL SMOKE.  INSPECTED ELECTRICAL SYSTEM IN AND AROUND FLIGHT DECK AREA AND GALLEY.  RAN BOTH ENGINES, FOUND AN OVERHEATED COFFEE MAKER HOT PLATE.  REMOVED AND REPLACED COFFEE MAKER, OPS CHECK GOOD.
